RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 6, Pages 1363–1390 (Mi izv3058)  

This article is cited in 7 scientific papers (total in 8 papers)

The Tate height of points on an Abelian variety, its variants and applications

Yu. I. Manin


Full text: PDF file (2607 kB)

Bibliographic databases:
Received: 17.02.1964

Citation: Yu. I. Manin, “The Tate height of points on an Abelian variety, its variants and applications”, Izv. Akad. Nauk SSSR Ser. Mat., 28:6 (1964), 1363–1390

Citation in format AMSBIB
\Bibitem{Man64}
\by Yu.~I.~Manin
\paper The Tate height of points on an Abelian variety, its variants and applications
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 6
\pages 1363--1390
\mathnet{http://mi.mathnet.ru/izv3058}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=173676}
\zmath{https://zbmath.org/?q=an:0192.26801|0147.20304}


Linking options:
  • http://mi.mathnet.ru/eng/izv3058
  • http://mi.mathnet.ru/eng/izv/v28/i6/p1363

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Dem'yanenko, “Points of finite order on elliptic curves”, Math. USSR-Izv., 31:6 (1967), 1271–1284  mathnet  crossref  mathscinet  zmath
    2. Yu. I. Manin, “The $p$-torsion of elliptic curves is uniformly bounded”, Math. USSR-Izv., 3:3 (1969), 433–438  mathnet  crossref  mathscinet  zmath
    3. Yu. I. Manin, “The refined structure of the Néron–Tate height”, Math. USSR-Sb., 12:3 (1970), 325–342  mathnet  crossref  mathscinet  zmath
    4. V. A. Dem'yanenko, “On Mordell's conjecture”, Math. USSR-Izv., 8:6 (1974), 1181–1189  mathnet  crossref  mathscinet  zmath
    5. A. A. Berzin'sh, “On a $p$-adic analogue of Tate height”, Math. USSR-Izv., 21:2 (1983), 201–210  mathnet  crossref  mathscinet  zmath
    6. J. S. Cassels, “Explicit results on the arithmetic of curves of higher genus”, Russian Math. Surveys, 40:4 (1985), 43–48  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. V. G. Drinfeld, V. A. Iskovskikh, A. I. Kostrikin, A. N. Tyurin, I. R. Shafarevich, “Yurii Ivanovich Manin (on his 60th birthday)”, Russian Math. Surveys, 52:4 (1997), 863–873  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. Cogolludo-Agustin J.-I. Libgober A., “Mordell–Weil groups of elliptic threefolds and the Alexander module of plane curves”, J. Reine Angew. Math., 697 (2014), 15–55  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:398
    Full text:181
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019